# SDR CALA2011020200059

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT STA 1661 HAS CORROSION AROUND NUMEROUS FASTENER HOLES AT RBL 54 TO LBL 54 (MARKED).  SEE WIPS FOR REMOVAL OF CORROSION AND REPAIR OF AFT CABIN FLOORBEAM AT STA 1661 LBL 54 TO RBL 54 WORK ACCOMPLISHED PER ECRA 5321-01744.
